# SDR SIMA20220609003

- Difficulty date: June 9, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 14,910 hours, 9,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fr89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HAND SUPPORT BRACKET ON RH BEAM BETWEEN FR 89-90 CORRODED (LEVEL 2 CORROSION)-C/A-RAR RH SUPPORT BRACKET ON RH BEAM BETWEEN FR 89-90 IAW EMB-175 SRM 51-40-08.
